Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

On medication for aloepcia. Have itchy scalp with dead skin and severe hair loss. What to do?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2005
Answered : 1391 Questions
Question
Hi

I am suffering from Aloepcia and was on medications.Now my hair have regrown from infected part but hairfall is too much due to which in some parts only roots are left .The volume of my hair has reduced to 50% and there and i have continous itching on the sclap with dead skin comin out.Due to hairfall the hair do not come out from roots but full lenghtt comes out and around 3-4 mm of roots remain their.I am using Protar K shampoo,ROOTZ liquid ,HALOX liquid ADGAIN Capsules from past 1.5 months.
Posted Fri, 4 Jan 2013 in Hair Loss
 
 
Answered by Dr. Sudarshan 3 hours later
Hi XXXXXXX,
Thanks for writing in.
So far you have been received correct treatment.
You can continue rootz liquid and adgain capsules.You should Salicia KT shampoo and zydip c lotion for daily night time application.
Also I would like to know-
For which scalp infection you are receiving this treatment?
Do you have scalimg on scalp?
Are there any bald patches?
Are there broken hair at the border?
What diagnosis you wer told to have?
Can you upload photos of the affected area?
Photographs can be helpful in predicting the condition.
Answer the questions and upload the photographs and we can continue the discussion here.
Hope this helps.
Regards
DrSudarshan
MD dermatologist
Above answer was peer-reviewed by
 
Follow-up: On medication for aloepcia. Have itchy scalp with dead skin and severe hair loss. What to do? 19 hours later
Hi Dr,

I have uploaded my reports, prescription and the images of my scalp.Below are the answers to your question

For which scalp infection you are receiving this treatment? Ans: I told the dr regarding hairloss and patches and also hairfall that happens when even i am sitting and not combing hair.The hairfall is excess post wash and they keep of falling throughout the day.

Do you have scalimg on scalp? Ans: No there is no scalling

Are there any bald patches? Ans: Yes there were bald paches.Image 3 was a bald pach and hair have come there now slowly

Are there broken hair at the border? Ans: Yes there are broken hair also and roots are left as in last image

What diagnosis you were told to have?: Ans:All the test i was told to have are mentioned in prescription

Can you upload photos of the affected area? Ans: Photos uploaded

Note : Major problem now is that hair have started coming from paches but hairfall(full length) is such that it has given me stress and quantity of hair has reduced drastically.

Thanks XXXXXXX
 
 
Answered by Dr. Sudarshan 10 hours later
Hi XXXXXXX
Ive gone through images and the reports.
You have been given correct treatment so far.
Your diagnosis was kept as ALOPECIA AREATA which is correct.
It is an autoimmune condition.
You are growing hairs in the patches which is a good thing.

Keeping the present treatment continued you should start on keraglo XXXXXXX capsule one per day.
Also Injection kenacort at the base of bald patches will be helpful.
Also vitamin D3 level is just borderline normal.
Vitamin D3 supplement twice in a week would be helpful.

With these additions your hair loss will also be controlled.

Hope this helps.
I will be available for follow up.

Regards.

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor